AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
LinkBack Thread Tools Display Modes
Feedback... bronchial tickle when inj'ing
Old
  (#1)
AnaSCI VET
 
kell11's Avatar
 
Offline
Posts: 1,540
Join Date: Mar 2005
Location: On My Boat in Texas
Question Feedback... bronchial tickle when inj'ing - 05-24-2005, 11:05 PM

Hey. 50th shot. 2nd time in a row Ive noticed.
1/2way through plunging 275 andropen and 200EQ
I notice a strange tickle high in the bronchial tube just below trachea.
It wants to trigger a strong cough reflex...
Anyone ever experienced this?
I'm definitely in muscle.I'll aspirate 2 sometimes three times while plunging.
kinda freaked me out a little(a lil cause for concern)...I know if you hit a mainvien with 3mL,it can possibly cause a very undesirable respiratory response.
Anyone ever felt a freaky itch in the bronchial when inj'ing?
nothing in my texts explain it...


Long Live Crazy Horse!
   
Reply With Quote
Old
  (#2)
Registered User
 
Freejay's Avatar
 
Offline
Posts: 877
Join Date: Feb 2005
Location: Michigan
05-24-2005, 11:32 PM

Quote:
Originally Posted by KellSRV
Hey. 50th shot. 2nd time in a row Ive noticed.
1/2way through plunging 275 andropen and 200EQ
I notice a strange tickle high in the bronchial tube just below trachea.
It wants to trigger a strong cough reflex...
Anyone ever experienced this?
I'm definitely in muscle.I'll aspirate 2 sometimes three times while plunging.
kinda freaked me out a little(a lil cause for concern)...I know if you hit a mainvien with 3mL,it can possibly cause a very undesirable respiratory response.
Anyone ever felt a freaky itch in the bronchial when inj'ing?
nothing in my texts explain it...
Isn't the thyroid in that general vacinity? Perhaps the reaction is hormonal?


American Bad Ass!! :rockon:
   
Reply With Quote
Darnit!! Must Lower Dose
Old
  (#3)
AnaSCI VET
 
kell11's Avatar
 
Offline
Posts: 1,540
Join Date: Mar 2005
Location: On My Boat in Texas
Darnit!! Must Lower Dose - 05-24-2005, 11:50 PM

Quote:
Originally Posted by Freejay
Isn't the thyroid in that general vacinity? Perhaps the reaction is hormonal?
yes and of more concern the thymus.
feels a little lower,but that can be deceiving.
I shouldve known that,being the thyroid is the king endocrine gland.
the thymus makes our immune system happen.t3,t4,t8 cells.
HMmmm,something to very much think about and research. I have a speculative guess...thanks for the slap upside the hed,freeJ


Long Live Crazy Horse!

Last edited by kell11; 05-25-2005 at 12:14 AM.
   
Reply With Quote
Old
  (#4)
fatboy
 
a-bomb83's Avatar
 
Offline
Posts: 658
Join Date: Apr 2005
Location: da ville
05-25-2005, 09:23 AM

could possibly be the same principal as when injecting tren, you get the dreaded (not always, but occassionally) fina cough. i know that cough is ester related, that being acetate, but maybe it could be ester related with the sust or eq. just a thought.

still, i don't think it sounds like anything threatening though.
   
Reply With Quote
Old
  (#5)
AnaSCI VET
 
kell11's Avatar
 
Offline
Posts: 1,540
Join Date: Mar 2005
Location: On My Boat in Texas
05-25-2005, 04:27 PM

Quote:
Originally Posted by a-bomb83
could possibly be the same principal as when injecting tren, you get the dreaded (not always, but occassionally) fina cough. i know that cough is ester related, that being acetate, but maybe it could be ester related with the sust or eq. just a thought.

still, i don't think it sounds like anything threatening though.
Hope not,I damn sure not diggin' it.Dont want the thyroid pissed off or the thymus and that Andropen does have the acetate...hope your right. I'll just monitor....AND I"LL DO a TREN ONLY shot and see if i get same response..that'll narrow it down...yes?


Long Live Crazy Horse!

Last edited by kell11; 05-25-2005 at 04:59 PM.
   
Reply With Quote
Old
  (#6)
Registered User
 
Freejay's Avatar
 
Offline
Posts: 877
Join Date: Feb 2005
Location: Michigan
05-27-2005, 10:13 AM

Quote:
Originally Posted by KellSRV
Hope not,I damn sure not diggin' it.Dont want the thyroid pissed off or the thymus and that Andropen does have the acetate...hope your right. I'll just monitor....AND I"LL DO a TREN ONLY shot and see if i get same response..that'll narrow it down...yes?
Good idea Kell. Shoot one at a time and wait a few minutes to see. Hope it all works out Bro!


American Bad Ass!! :rockon:
   
Reply With Quote
Old
  (#7)
AnaSCI MEMBER
 
Offline
Posts: 2
Join Date: Aug 2005
08-01-2005, 10:51 PM

You've most likely nicked a vein- and a bit of oil has made it's way into the lungs/throat. This happed fairly often- even when aspirating. My guess is some could leak into a vessel even if not injected directly in there. If you ever DIRECTLY hit a vein, a shot of some high proof alcohol with and asparine and an expectorant can help clear the oil out. But remember, always aspirate.
   
Reply With Quote
Old
  (#8)
pincrusher
Guest
 
Posts: n/a
08-02-2005, 07:52 AM

Quote:
Originally Posted by kell11
Hope not,I damn sure not diggin' it.Dont want the thyroid pissed off or the thymus and that Andropen does have the acetate...hope your right. I'll just monitor....AND I"LL DO a TREN ONLY shot and see if i get same response..that'll narrow it down...yes?
do you have the old andropen? the new stuff supposedly doesnt have acetate estered test but a higher amount of the phenylprop test.
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 10:17 PM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.